# SDR DXTA2022061463870

- Difficulty date: June 13, 2022
- Submitted: June 17, 2022
- Operation: Air carrier
- Aircraft: N526QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0068
- Aircraft time: 5,495 hours, 3,611 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: CBS281
- Part serial: 005391
- Condition: Defective
- Location: Zone 100
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTING: WITH AIRCRAFT BATTERIES IN OFF POSITION EMERGENCY LIGHTS WILL NOT ILLUMINATE WHEN ARMED.  ALL EMERGENCY LIGHTS OPERATE NORMALLY WHEN SELECTED ON. // SIGNOFF//  REMOVED AND REPLACED NO 1 EMERGENGY LIGHTS BATTERY PACK WITH A CUSTOMER SUPPLIED REPAIRED PART. PERFORMED SATISFACTORY OPRATIONAL CHECK OF EMERGENCY LIGHTING SYSTEM I/A/W CE-680A AMM 33-50-00
